# SDR P5CA2017011200012

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support
- Part number: 1308M32G08
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE LT LPTACC MANIFOLD DUCT SUPPORT LINK WORN AT 9 O'CLOCK.  IAW AMM 70-50-00-912-001 REV 120 REPLACED THE SUPPORT LINK.
